# SDR TWAA0104504

- Difficulty date: March 9, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 65,686 hours, 17,064 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING THE NUMBER 8 L/E SLAT, 61 IN FROM OTBD END AND 7 IN FROM THE WEDGE T/E, HAD 3.5 BY 5.75 INCH DELAMINATION.  INSTALLED 8 IN BY 8 IN METAL TO METAL HOT BOND REPAIR PER SRM 51-70-09.
